[Previous Months][Date Index][Thread Index][Join - Register][Login]
  [Message Prev][Message Next][Thread Prev][Thread Next]

[IP] Infusion Site Failures ( Humalog/ Novolog / NovoRapid Allergies)


You didn't list:
burning and stinging
increased Insulin requirement (decreased sensitivity)

It is possible to suffer from all the problems you listed and those above (I
did).  I have moved sucessfully from Humalog to Novolog / NovoRapid.  When I
contacted Novo Nordisk they explained that the buffer/ additives in Humalog
and Novolog / NovoRapid were different and in Novo the quantity of buffer is

Of course you can have similar problems with Novo and find Humalog a better
option.  As always YMMV.  The www.childrenwithdiabetes.com  site also has
useful information about the same issue.  It may be helpful to search under
the drug names Lispro (Humalog) and Insulin Aspart (Novolog / Novorapid).  I
also found that these problems were often referred to as "Insulin Sensitivity"
rather than "Insulin Allergy", when looking at various medical sites.

for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml